Advertisement

The Optimal Control of Fully-Coupled Forward-Backward Doubly Stochastic Systems Driven by Itô-Lévy Processes

  • Wencan Wang
  • Jinbiao WuEmail author
  • Zaiming Liu
Article
  • 16 Downloads

Abstract

This paper studies the optimal control of a fully-coupled forward-backward doubly stochastic system driven by Itô-Lévy processes under partial information. The existence and uniqueness of the solution are obtained for a type of fully-coupled forward-backward doubly stochastic differential equations (FBDSDEs in short). As a necessary condition of the optimal control, the authors get the stochastic maximum principle with the control domain being convex and the control variable being contained in all coefficients. The proposed results are applied to solve the forward-backward doubly stochastic linear quadratic optimal control problem.

Keywords

Forward-backward doubly stochastic differential equations Itô-Lévy processes linear quadratic problem maximum principle variational equation 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    Øksendal B and Sulem A, Risk minimization in financial markets modeled by Itô’s-Lévy processes, Afrika Matematika, 2015, 26(5–6): 939–979.MathSciNetzbMATHGoogle Scholar
  2. [2]
    Antonelli F, Backward-forward stochastic differential equations, The Annals of Applied Probability, 1993, 3(3): 777–793.MathSciNetzbMATHGoogle Scholar
  3. [3]
    Ma J, Protter P, and Yong J M, Solving forward-backward stochastic differential equations explicitly — A four step scheme, Probability Theory and Related Fields, 1994, 98(3): 339–359.MathSciNetzbMATHGoogle Scholar
  4. [4]
    Peng S G, Backward stochastic differential equations and applications to optimal control, Applied Mathematics & Optimization, 1993, 27(2): 125–144.MathSciNetzbMATHGoogle Scholar
  5. [5]
    Wu Z, Maximum principle for optimal control problem of fully coupled forward-backward stochastic systems, Journal of Systems Science and Mathematical Sciences, 1998, 11(3): 249–259.MathSciNetzbMATHGoogle Scholar
  6. [6]
    Wu Z, A general maximum principle for optimal control of forward-backward stochastic systems, Automatica, 2013, 49(5): 1473–1480.MathSciNetzbMATHGoogle Scholar
  7. [7]
    Ji S L and Wei Q M, A maximum principle for fully coupled forward-backward stochastic control systems with terminal state constraints, Journal of Mathematical Analysis and Applications, 2013, 407(2): 200–210.MathSciNetzbMATHGoogle Scholar
  8. [8]
    Peng S G and Wu Z, Fully coupled forward-backward stochastic differential equations and applications to optimal control, SIAM Journal on Control and Optimization, 1999, 37(3): 825–843.MathSciNetzbMATHGoogle Scholar
  9. [9]
    Wu Z, Forward-backward stochastic differential equations, linear quadratic stochastic optimal control and nonzero sum differential games, Journal of Systems Science & Complexity, 2005, 18(2): 179–192.MathSciNetzbMATHGoogle Scholar
  10. [10]
    Yu Z Y, Linear-quadratic optimal control and nonzero-sum differential game of forward-backward stochastic system, Asian Journal of Control, 2012, 14(1): 173–185.MathSciNetzbMATHGoogle Scholar
  11. [11]
    Meng Q X, A maximum principle for optimal control problem of fully coupled forward-backward stochastic systems with partial information, Science in China Series A: Mathematics, 2009, 52(7): 1579–1588.MathSciNetzbMATHGoogle Scholar
  12. [12]
    Øksendal B and Sulem A, Maximum principles for optimal control of forward-backward stochastic differential equations with jumps, SIAM Journal on Control and Optimization, 2009, 48(5): 2945–2976.MathSciNetzbMATHGoogle Scholar
  13. [13]
    Wang G C and Wu Z, The maximum principles for stochastic recursive optimal control problems under partial information, IEEE Transactions on Automatic Control, 2009, 54(6): 1230–1242.MathSciNetzbMATHGoogle Scholar
  14. [14]
    Wang G C, Wu Z, and Xiong J, Maximum principles for forward-backward stochastic control systems with correlated state and observation noises, SIAM Journal on Control and Optimization, 2013, 51(1): 491–524.MathSciNetzbMATHGoogle Scholar
  15. [15]
    Ma H P and Liu B, Linear-quadratic optimal control problem for partially observed forwardbackward stochastic differential equations of mean-field type, Asian Journal of Control, 2016, 18(6): 2146–2157.MathSciNetzbMATHGoogle Scholar
  16. [16]
    Wu J B, Wang W C, and Peng Y, Optimal control of fully coupled forward-backward stochastic systems with delay and noisy memory, Proceedings of the 36th Chinese Control Conference (CCC), Dalian, 2017, 1750–1755.Google Scholar
  17. [17]
    Yong J M and Zhou X Y, Stochastic Controls: Hamiltonian Systems and HJB Equations, Springer Science & Business Media, 1999.zbMATHGoogle Scholar
  18. [18]
    Pardoux É and Peng S G, Backward doubly stochastic differential equations and systems of quasilinear spdes, Probability Theory and Related Fields, 1994, 98(2): 209–227.MathSciNetzbMATHGoogle Scholar
  19. [19]
    Peng S G and Shi Y F, A type of time-symmetric forward-backward stochastic differential equations, Comptes Rendus Mathematique, 2003, 336(9): 773–778.MathSciNetzbMATHGoogle Scholar
  20. [20]
    Sun X J and Lu Y, The property for solutions of the multi-dimensional backward doubly stochastic differential equations with jumps, Chinese Journal of Applied Probability and Statistics, 2008, 24(1): 73–82.MathSciNetzbMATHGoogle Scholar
  21. [21]
    Han Y C, Peng S G, and Wu Z, Maximum principle for backward doubly stochastic control systems with applications, SIAM Journal on Control and Optimization, 2010, 48(7): 4224–4241.MathSciNetzbMATHGoogle Scholar
  22. [22]
    Zhu Q F, Wang X, and Shi Y F, Maximum principles for backward doubly stochastic systems with jumps and applications, Scientia Sinica Mathematica, 2013, 43(12): 1237–1257.Google Scholar
  23. [23]
    Zhu Q F and Shi Y F, Optimal control of backward doubly stochastic systems with partial information, IEEE Transactions on Automatic Control, 2015, 60(1): 173–178.MathSciNetzbMATHGoogle Scholar
  24. [24]
    Xu J and Han Y C, Stochastic maximum principle for delayed backward doubly stochastic control systems, Journal of Nonlinear Sciences & Applications, 2017, 10(1): 215–226.MathSciNetGoogle Scholar
  25. [25]
    Zhang L Q and Shi Y F, Maximum principle for forward-backward doubly stochastic control systems and applications, ESAIM: Control, Optimisation and Calculus of Variations, 2011, 17(4): 1174–1197.MathSciNetzbMATHGoogle Scholar
  26. [26]
    Xiong J, An Introduction to Stochastic Filtering Theory, Oxford University Press on Demand, New York, 2008.zbMATHGoogle Scholar

Copyright information

© Institute of Systems Science, Academy of Mathematics and Systems Science, Chinese Academy of Sciences and Springer-Verlag GmbH Germany, part of Springer Nature 2018

Authors and Affiliations

  1. 1.School of Control Science and EngineeringShandong UniversityJinanChina
  2. 2.School of Mathematics and StatisticsCentral South UniversityChangshaChina

Personalised recommendations